# SDR UIEA2020060101193

- Difficulty date: May 31, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,063 hours, 15,294 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004111
- Part serial: 40001350
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG RT ENG EEC C1.  PERFORMED FIN PROG TASK 71-01.  FAULT TREE 803. EICAS MSG CLEARED, NO FAULTS NOTED, UNABLE TO RUN ENGINE TO VERIFY FAULT.  TRANSFERRED TO DMI 129093, MEL 73-21-01-04, CAT 'A'. DUE FAULT LEVEL B DUE 21JUNE 20.  REMOVED AND REPLACED EEC PER AMM 73-21-04/401. OPS CHECKED GOOD IAW AMM 71-00-00-995.
